Connect with others who understand.

sign up log in
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Hi Everyone Im Pretty New Here But Was Wondering If Anyone Could Shed Any Light On The Hip/jaw Pain Caused By Aldronic Acid?

Hi Everyone Im Pretty New Here But Was Wondering If Anyone Could Shed Any Light On The Hip/jaw Pain Caused By Aldronic Acid?

Im 44yrs old,on oxygen 24/7 and have took steroids for about 10 yrs for adrenal suppression. anyway while having test for transplantation they discovered that i have osteoporosis, i take 1 aldronic acid 70mg once a week,iv recently started using treadmill and now have an ache at top of right leg,i suppose you would say its in hip slightly too,its not painful just more annoying ....just anyone any experience with the use of this tablet? i don't want to annoy my hospital consultant if its just… read more

A MyOsteoTeam Member said:

Hi Tracey, I also take Alendronic Acid tablet 70 mg once a week and I also have hip pain in my left hip. It started as a groin pain that got so bad I could barely walk with it. On going for two months and now it is managable but I'm walking with a limp.
I'm seeing my doctor in a week's time and I'm going to mention this to him because they have done an X-ray but I get the feeling that no one is adding two and two and coming up with the right answer. There are enough side effects from Alendronic Acid as it is without this chronic pain that stops me sleeping at night.

I will post on here whatever I find out after the consultation. I may even ask to see my consultant at MK hospital.

Btw.....I'm in Milton Keynes.

posted over 3 years ago
A MyOsteoTeam Member said:

I had to come off of Alendronic acid because it made my knee pain unbearable. I'm now just on calcium carbonate and vitamin D. Due another bone scan this year. Hoping I don't have to go back on it again.

posted over 3 years ago
A MyOsteoTeam Member said:

I have had the same left leg problem using prolia. My last injection was in October , and by now the pain and discomfort is ubsiding a little. Am up for my next prolia shot in March, but think that's it for any more of that drug

posted over 3 years ago
A MyOsteoTeam Member said:

Oh, no leg problem but cause jaw problem

posted over 3 years ago
A MyOsteoTeam Member said:

I was on it for 6mons doc put me on a brack will get prolia soon

posted over 3 years ago
Already a Member? Log in